# SDR MASA200700143

- Difficulty date: March 10, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 27,066 hours, 19,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 9705024
- Condition: Odor
- Location: Left
- Part time: 5,997 hours, 5,124 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ASH 2802 PHX - STRONG BURNING SMELL FROM PACKS.  MX T/S TO LT PACK.  MX REMOVED AND REPLACED ACM.
